Semistrict -Preinvexity and Optimality in Nonlinear Programming
Z. Y. Peng,
Zeteng Lin () and
X. B. Li
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
A class of semistrictly -preinvex functions and optimality in nonlinear programming are further discussed. Firstly, the relationships between semistrictly -preinvex functions and -preinvex functions are further discussed. Then, two interesting properties of semistrictly -preinvexity are given. Finally, two optimality results for nonlinear programming problems are obtained under the assumption of semistrict -preinvexity. The obtained results are new and different from the corresponding ones in the literature. Some examples are given to illustrate our results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/103864.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/103864.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:103864
DOI: 10.1155/2013/103864
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().